MathSciNet Relay Station
MathSciNet bibliographic data
MR1365182 20G05 (20G15)
Broer, Abraham The sum of generalized exponents and Chevalley's restriction theorem for modules of covariants. Indag. Math. (N.S.) 6 (1995), no. 4, 385–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement